# SDR CKSA99069

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1443
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND FLOORBEAM LOWER CHORD CORRODED STA 1443, C-2 CARGO COMPT.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-21-00 FIG 802, INSTALLED AS PER SRM 51-40-01.  REPAIR CARRIED OUT IAW SRM 53-21-00 FIG 802.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), GAMCO NON ROUTINE JO NR 160856, C CHECK CARD 01-27-1006, NON ROUTINE WORK CARD NR 4121.
